# SDR SWAA002086

- Difficulty date: October 22, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65C34691
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR GIRT BAR AFT BRACKET FLOOR FITTING CORRODED.  REMOVED AND REPLACED CORRODED GIRT BAR BRACKET FITTING.
